Rash on arms and legs

Hi there!
I have been using Huel for the past 2 weeks and have noticed a rash on my hands and the tops of my feet and front of my legs. Is this normal? Is it my body getting used to the ingredients? I have tried upping the amount of water I drink to see if it’s that but it doesn’t help. I may have to stop using it for a week and see what happens. Just wondered if anyone else experienced this? The rash is only on feet, legs and hands, arms.
Thank you!

a rash resulting from food consumption indicates you are having a (seemingly) mild allergic reaction. Maybe best to check through the ingredients and see if there is anything in there you know you are intolerant to or consider getting an allergy test done.

1 Like

Hi @Bexb - there’s nothing special about Huel ingredients, so it’s unlikely someone’s body would need to ‘get used’ to anything. However, as Phil suggested, it could be that you’re having a mild allergic reaction to one of the ingredients - this could be one of the forms of vitamins. Have you ever had a similar reaction before? Has anything else changed in your lifestyle of late? Which Huel products/flavours are you using?

1 Like

Hi Phil,
Thank you for your reply - I have looked through the ingredients and do not see any that I am knowingly allergic too. I guess the only way to find out is to stop using it for a week and see if the itching stops.
Thanks again

Hi James,
Thank you for your response. No I haven’t had any reactions previously to the ingredients listed. No lifestyle changes etc. I am using the Huel Black edition ‘Strawberry & Cream’ flavour only at the moment. I have been drinking more water to see if this helps with concentration but, it hasn’t made any difference.
I will consider an allergy test once I have stopped using it for a week to see how this fairs.
Thank you
Becky

I’m really not sure why you’ve experienced this. Please let us know how you get on.

I will- thanks James. So far no rash….it’s been a week since I stopped but I want to rule other things out too. It may just be coincidence!

1 Like

I’ve had this too, though other variables include 5-htp, Modafinil (low doses) and possibility of it being a covid related thing. Protein powder is the only thing I’d not considered. Would be really interested in seeing these results.